Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Toe tingle
Oct 31, 2010

Just started my meds, I have been on sustiva and epzicom for a week and a half. No real issues, though I have noticed some loss of feeling in both big toes. Is this something that happens? Is it important? Or is it possibly unrelated to hiv/meds. My lymph nodes seem to be less sore, what do you think the likelihood is they will disappear to pre hiv size? Thanx jon

Response from Dr. Henry

Unlikely that 1 week of Sustiva + Epzicom would result in significant peripheral neuropathy. Course of lymph node size is variable though often will decrease in size over time. KH



Previous
Grapefruit Seed Extract and Atripla
Next
Ketamine interaction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement